# SDR UIEA2014062600248

- Difficulty date: June 26, 2014
- Submitted: June 28, 2014
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 64,524 hours, 10,331 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF EICAS MSG DOOR AFT CARGO APPEARED.  MSG REMAINED UNTIL DOOR WAS RESET ON GND.  ON INSPECTION FOUND DOOR LATCHED & LOCKED.  TRANSFERRED TO MDDR 49245 MEL 52-73-01.
